Alert archive / Missouri / Red Flag Warnings in 2010

Red Flag Warning 8, NWS Springfield, MO

December 31, 20108 counties in Missouri

NWS Springfield, MO issued this red flag warning at Dec 31, 2010, 3:57 AM CST for 8 counties in Missouri. It took effect at Dec 31, 2010, 12:00 PM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 31, 2010, 3:57 AM CST (09:57 UTC)
In effect from
Dec 31, 2010, 12:00 PM CST
Expired
Dec 31, 2010, 3:36 PM CST
In force
4 hr
Issued by
NWS Springfield, MO

Counties Barry County, MO, Christian County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

477 
WWUS83 KSGF 310957
RFWSGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 AM CST FRI DEC 31 2010

...FIRE WEATHER CONDITIONS THIS AFTERNOON OVER SOUTHWESTERN
MISSOURI...

.A DRYLINE WILL PASS THROUGH SOUTHWESTERN MISSOURI DURING THE
MID TO LATE MORNING HOURS TODAY. BEHIND THIS DRYLINE...WEST
SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY AS BOUNDARY LAYER
MIXING INCREASES BEHIND THE DRYLINE. IN ADDITION...VERY DRY AIR
WILL MOVE INTO THE AREA...WITH RELATIVE HUMIDITY VALUES DROPPING
TO LESS THAN 25 PERCENT THIS AFTERNOON ACROSS THE WARNED AREA.
FUEL MOISTURE LEVELS EARLY THIS MORNING REMAIN ABOVE RED FLAG
WARNING CRITERIA...HOWEVER...THE COMBINATION OF SUNSHINE...VERY
DRY AIR...AND STRONG WINDS WILL RESULT IN THE RAPID DRYING OF
SURFACE FUELS TODAY.

MOZ088-093>095-101>104-311800-
/O.NEW.KSGF.FW.W.0008.101231T1800Z-110101T0000Z/
JASPER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-TANEY-
357 AM CST FRI DEC 31 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN MISSOURI...88...93...94...95...101...102...103...104

A STRONG AREA OF LOW PRESSURE MOVING NORTHEAST OVER THE EASTERN
PLAINS WILL DRAG A DRYLINE THROUGH SOUTHWESTERN MISSOURI THIS
MORNING. BY THE AFTERNOON HOURS...DEEP BOUNDARY LAYER MIXING AND
DRY SOUTHWEST FLOW WILL RESULT IN VERY GUSTY WINDS SUSTAINED
BETWEEN 25 AND 35 MPH...WITH GUSTS AS HIGH AS 40 MPH AT TIMES.
COMBINED WITH WHAT ARE EXPECTED TO BE RAPIDLY DRYING FUELS...THERE
WILL BE THE POTENTIAL FOR DANGEROUS FIRE WEATHER CONDITIONS OVER
SOUTHWESTERN MISSOURI THIS AFTERNOON. A COLD FRONT WILL MOVE
ACROSS THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS...WHICH WILL RESULT IN A DECREASE OF WIND SPEEDS...AS WELL
AS AN INCREASE IN RELATIVE HUMIDITY VALUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

BOXELL
2 follow-up statements
467 
WWUS83 KSGF 311956
RFWSGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
156 PM CST FRI DEC 31 2010

...FIRE WEATHER CONDITIONS THIS AFTERNOON OVER SOUTHWESTERN
MISSOURI...

.A DRYLINE WILL HAS PASSED THROUGH SOUTHWESTERN MISSOURI. BEHIND
THIS DRYLINE...WEST SOUTHWEST WINDS WILL INCREASE SIGNIFICANTLY AS
BOUNDARY LAYER MIXING INCREASES BEHIND THE DRYLINE. IN
ADDITION...VERY DRY AIR WILL MOVE INTO THE AREA...WITH RELATIVE
HUMIDITY VALUES DROPPING TO LESS THAN 25 PERCENT THIS AFTERNOON
ACROSS THE WARNED AREA. FUEL MOISTURE LEVELS EARLY THIS MORNING
REMAINED ABOVE RED FLAG WARNING CRITERIA...HOWEVER...THE COMBINATION
OF SUNSHINE...VERY DRY AIR... AND STRONG WINDS WILL RESULT IN THE
RAPID DRYING OF SURFACE FUELS TODAY.

MOZ088-093>095-101>104-010000-
/O.CON.KSGF.FW.W.0008.000000T0000Z-110101T0000Z/
JASPER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-TANEY-
156 PM CST FRI DEC 31 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN MISSOURI...88...93...94...95...101...102...103...104

A STRONG AREA OF LOW PRESSURE MOVING NORTHEAST OVER THE EASTERN
PLAINS HAVE PUSHED A DRYLINE THROUGH SOUTHWESTERN MISSOURI THIS
MORNING. THIS AFTERNOON...DEEP BOUNDARY LAYER MIXING AND DRY
SOUTHWEST FLOW WILL RESULT IN VERY GUSTY WINDS SUSTAINED BETWEEN
25 AND 35 MPH...WITH GUSTS AS HIGH AS 40 MPH AT TIMES. COMBINED
WITH WHAT ARE EXPECTED TO BE RAPIDLY DRYING FUELS... THERE WILL BE
THE POTENTIAL FOR DANGEROUS FIRE WEATHER CONDITIONS OVER
SOUTHWESTERN MISSOURI THIS AFTERNOON. A COLD FRONT WILL MOVE
ACROSS THE AREA DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS...WHICH WILL RESULT IN A DECREASE OF WIND SPEEDS...AS WELL
AS AN INCREASE IN RELATIVE HUMIDITY VALUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

GRIFFIN
285 
WWUS83 KSGF 312136
RFWSGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CST FRI DEC 31 2010

...RED FLAG WARNING WILL BE CANCELLED...

.THE RED FLAG WARNING WILL BE CANCELLED THIS AFTERNOON.

MOZ088-093>095-101>104-312245-
/O.CAN.KSGF.FW.W.0008.000000T0000Z-110101T0000Z/
JASPER-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE-TANEY-
336 PM CST FRI DEC 31 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE RED
FLAG WARNING. 

THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES...
IN MISSOURI...88...93...94...95...101...102...103...104

WHILE GUSTY SOUTH WINDS WILL CONTINUE INTO THIS EVENING...MOISTURE
LEVELS WILL GRADUALLY INCREASE. FIRE WEATHER CONDITIONS WILL
REMAIN ELEVATED THIS AFTERNOON AND EVENING...BUT FIRE WEATHER
PARAMETERS ARE NO LONGER AT CRITICAL LEVELS.

$$

GRIFFIN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this red flag warning went out at Dec 31, 3:12 AM CST, 45 minutes earlier.

Area forecast discussion, Dec 31, 3:12 AM CST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CST FRI DEC 31 2010

.DISCUSSION...

2010 DECIDEDLY NOT GOING QUIETLY INTO THAT GOOD NIGHT...WITH
NUMEROUS...NUMEROUS WEATHER ISSUES THIS MORNING...INCLUDING ONGOING
CONVECTION AND SVR WEATHER/TOA WATCH...POSSIBLE WIND ADVY CONDITIONS
TODAY AND FIRE WEATHER CONCERNS THIS AFTERNOON...ALL BEFORE A MAJOR
COOL DOWN FOR 2011.

...NEAR TERM MESO CONVECTIVE UPDATE...

COMPLEX CONVECTIVE SITUATION CURRENTLY UNFOLDING ACROSS THE CWA THIS
MORNING...WITH AN INITIAL ROUND OF OCCASIONALLY SURFACE BASED
SUPERCELLS MOVING NORTH FROM NORTHERN ARKANSAS.  EVOLUTION OF THESE
STORMS HAS SUGGESTED THAT ELEVATED CAPE VALUES ARE SURELY HIGHER
THAN WHAT MODEL GUIDANCE HAS BEEN SUGGESTING ALL NIGHT.
OBVIOUSLY...SHEAR VALUES HAVE BEEN MORE THAN SUFFICIENT FOR
ORGANIZATION...AND STORMS HAVE BEEN TRACKING ALMOST PERPENDICULAR TO
SHEAR VECTORS PER SPC MESOANALYSIS PAGE...THUS TAPPING INTO THE FULL
EXTENT OF THE 50KT + 0-6 SHEAR AVAILABLE.

INITIAL ROUND OF STORMS LIKELY TO EXIT TO CWA BY 0930Z...WITH SHORT
BREAK EXPECTED THEREAFTER.  MORNING SFC ANALYSIS INDICATES THAT COLD
FRONT FROM LEAD AREA OF LOW PRESSURE CURRENTLY OVER WESTERN LAKE
SUPERIOR IS STRETCHED OUT SOUTH OF THE KANSAS CITY AREA...STRETCHING
BACK TO THE SOUTHWEST TO BETWEEN EMPORIA AND PARSONS KANSAS.  A
DRYLINE THEN STRETCHES FROM WEST OF PARSONS TO NEAR THE OKLAHOMA CITY
AREA...AND CONVECTION HAS BEEN FIRING ALONG THIS LINE EARLY THIS
MORNING.  SURFACE LOW PRESSURE NEAR OKC IS EXPECTED TO LIFT TOWARD
KANSAS CITY BY 800 AM THIS MORNING.  THIS SHOULD INITIALLY LIFT THE
WARM/MOIST SECTOR SLIGHTLY NORTH EARLY THIS MORNING.  CONVECTION
CURRENTLY OCCURRING NEAR OKC APPEARS TO BE COINCIDENT WITH 700 MB
SPEED MAX AND DRYLINE. LATEST RUNS OF THE RUC SUGGEST THAT 500-800
J/K OF CAPE WILL BE IN PLACE AHEAD OF THE DRYLINE AS IT BEGINS TO
SURGE INTO THE WESTERN CWA.  STRONG SHEAR PROFILES ARE EXPECTED TO
REMAIN IN PLACE AHEAD OF THE DRYLINE...AND CURRENT EXPECTATIONS ARE
FOR AN EAST-NORTHEASTWARD MOVING LINE OF THUNDERSTORMS TO SWEEP
ACROSS THE CWA BEGINNING AROUND DAYBREAK WITH THE DRYLINE...WITH THE
DRYLINE REACHING THE SGF AREA BY ABOUT 14-16Z.  AT THIS
POINT...CERTAINLY FEEL LIKE ALL MODES OF SEVERE WEATHER WILL REMAIN
POSSIBLE...INCLUDING STRAIGHT LINE WINDS...LARGE HAIL...AND A FEW
ISOLATED TORNADOES. GUIDANCE SUGGESTS THAT INSTABILITY AND
CONVERGENCE ALONG THE BOUNDARY MAY BEGIN TO FALL OFF TOWARD THE EAST
LATER THIS AFTERNOON...SO THINK THAT WHILE SEVERE WEATHER WILL STILL
BE A POSSIBILITY EAST OF U.S. 65...BEST CHANCES WILL BE OVER THE
WESTERN 2/3 OR SO OF THE FORECAST AREA.

...TODAY/TONIGHT...NON-CONVECTIVE DISCUSSION...

PLEASE SEE ABOVE FOR CURRENT SEVERE WEATHER/CONVECTIVE EXPECTATIONS.
OTHERWISE TODAY...DRYLINE EXPECTED TO MOVE ACROSS THE WESTERN CWA
THIS MORNING...WITH RAPID CLEARING BEHIND IT.  DESPITE THE PASSAGE
OF THE DRYLINE...STRONG KINEMATIC WIND FIELDS EXPECTED TO BE IN
PLACE OVER THE AREA...AND DEEP MIXING EXPECTED POST-DRYLINE WILL
LIKELY RESULT IN STRONG WEST TO SOUTHWEST WINDS AT THE SFC THIS
AFTERNOON...ESPECIALLY WEST OF A CASSVILLE TO OSCEOLA LINE...AS WELL
AS PLUMMETING DEWPOINTS.  NET EFFECT OF THIS WILL BE WHAT LOOKS TO
BE SOLID ADVISORY LEVEL WINDS...AS WELL AS FIRE WEATHER CONCERNS.
ONE POTENTIAL FLY IN THE OINTMENT WITH REGARD TO FIRE WEATHER IS
FUEL MOISTURE.  LEVELS PER RAWS SITES ARE IN THE 15% RANGE...BUT
REALLY THINK THAT COMBINATION OF STRONG WINDS AND VERY DRY AIR WILL
RESULT IN RAPID DRYING OF FUELS.  SO...RED FLAG WARNING LIKELY FOR
THIS AFTERNOON OVER SOUTHWESTERN CWA...AND WIND ADV WEST OF THE
AFOREMENTIONED CASSVILLE TO OSCEOLA LINE.

COLD FRONT WILL FINALLY PASS THROUGH LATE AFTERNOON...PLUMMETING
TEMPS BUT BRINGING AN END TO THE WIND/FIRE WEATHER/CONVECTIVE
CONCERNS.

...NEW YEARS DAY THROUGH NEXT FRIDAY...

COLD HIGH PRESSURE TO BUILD INTO THE AREA ON NEW YEARS DAY...WITH
THE END OF THE PROBLEM-CHILD UPPER TROUGH FINALLY PASSING OFF TO THE
EAST BY SUNDAY.  ZONAL FLOW WILL TAKE OVER...AND THIS IS EXPECTED TO
RESULT IN PRETTY BENIGN WEATHER FOR MUCH OF THE COMING WEEK.  DOES
LOOK LIKE A FEW LOW AMPLITUDE WAVES MOVING ALONG AND SOUTH OF THE
CWA...BUT FOR NOW HAVE KEPT THINGS DRY. TEMPS FOR THE EXTENDED LOOK
TO BE RATHER SEASONABLE.

BOXELL

&&

.AVIATION...

FOR THE 06Z TAFS...

SCT TSRA EXPECTED TO AFFECT TERMINALS OVERNIGHT TNGHT...WITH BEST
CHANCES AT SGF AND BBG. IFR EXPECTED WITHIN TSRA...OTHERWISE VFR
EXPECTED. GUSTY SOUTH WINDS EXPECTED TO CONTINUE THROUGH THE DAY
ON FRIDAY. TSRA ALSO EXPECTED DURING THE DAY AT TERMINALS DURING
THE MORNING AND MIDDAY HOURS FRIDAY...BUT HAVE ONLY INDICATED VCTS
FOR DAY ON FRIDAY IN TAFS ATTM.

BOXELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Dec 30, 11:27 PM CST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CST THU DEC 30 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1127 PM CST THU DEC 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  THE NON THUNDERSTORM WIND RISK IS LIMITED.
  THE LIGHTNING RISK IS ELEVATED.
  THE HAIL RISK IS LIMITED.
  THE THUNDERSTORM WIND GUST RISK IS LIMITED.

DISCUSSION...

  BRISK AND GUSTY SOUTHERLY WINDS WILL CONTINUE INTO TONIGHT AS
  LOW PRESSURE DEVELOPS ACROSS THE PLAINS. SUSTAINED WIND OF
  10 TO 20 MPH WITH GUSTS AROUND 30 MPH CAN BE EXPECTED INTO
  TONIGHT...MAINLY WEST OF A GALENA TO HARTVILLE TO ROLLA LINE.

  THUNDERSTORMS ARE EXPECTED TO CONTINUE TO EXPAND IN COVERAGE
  DURING THE OVERNIGHT HOURS...WITH THE HIGHEST CONCENTRATION
  ALONG AND SOUTH OF INTERSTATE 44 IN SOUTHERN MISSOURI. ISOLATED
  SEVERE THUNDERSTORMS WILL BE POSSIBLE...THOUGH WIDESPREAD SEVERE
  WEATHER IS NOT EXPECTED OVERNIGHT. ANY STRONG TO SEVERE
  THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT
  LINE WINDS IN EXCESS OF 60 MPH...AND HAIL LARGER THAN QUARTERS.
  WHILE UNLIKELY...AND ISOLATED BRIEF TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  A LINE OR BROKEN LINE OF THUNDERSTORMS MAY MOVE EAST INTO
  WESTERN MISSOURI FRIDAY MORNING AS A DRY LINE SURGES EAST OUT
  OF KANSAS. ALTHOUGH INSTABILITY WILL BE LIMITED...STRONG WIND
  SHEAR WILL SUPPORT AN ELEVATED RISK OF STRONG TO POTENTIALLY
  SEVERE THUNDERSTORMS. THE MAIN THREAT FROM THESE STORMS WOULD BE
  DAMAGING STRAIGHT LINE WINDS TO 60 MPH. GIVEN THE MAGNITUDE OF
  EXPECTED WIND SHEAR...VERY LOW PROBABILITIES ALSO EXIST FOR AN
  ISOLATED BRIEF TORNADO. ANY STORMS THAT DEVELOP ARE EXPECTED TO
  PUSH OUT OF CENTRAL MISSOURI BY DUSK ON FRIDAY.

  A DRIER AIRMASS IN...THE WAKE OF A THE DRY LINE IS EXPECTED TO
  PRODUCE BRISK AND GUSTY SOUTHERLY WINDS FRIDAY AFTERNOON. AN
  ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER RISK MAY OCCUR AS
  A RESULT...ESPECIALLY IN AREAS THAT DO NOT RECEIVE RAINFALL
  THROUGH FRIDAY MORNING.

  A COLD FRONT WILL THEN PUSH THROUGH THE OUTLOOK AREA FROM LATE
  FRIDAY AFTERNOON INTO FRIDAY EVENING AND BRING MUCH COLDER
  TEMPERATURES INTO THE REGION. WIND CHILLS IN THE SINGLE DIGITS
  TO LOWER TEES ARE EXPECTED NEW YEARS MORNING AND THROUGH THE
  WEEKEND ACROSS MUCH OF SOUTHEAST KANSAS AND THE MISSOURI
  OZARKS.

.SPOTTER INFORMATION STATEMENT...

 WIDESPREAD SPOTTER ACTIVATION IS UNLIKELY TONIGHT...BUT SPOTTERS
 ARE ENCOURAGED TO PASS ON ANY REPORTS OF STRONG OR SEVERE
 THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Dec 31, 2:05 AM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     TSTM WND GST     DIXON                   37.99N 92.09W
12/31/2010  M65.00 MPH       PULASKI            MO   PUBLIC

0204 AM     HAIL             DIXON                   37.99N 92.09W
12/31/2010  E1.00 INCH       PULASKI            MO   PUBLIC

&&

GAGAN
Local storm report, Dec 31, 2:07 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     NON-TSTM WND GST RICHLAND                37.86N 92.40W
12/31/2010  E60 MPH          PULASKI            MO   EMERGENCY MNGR

            RELAYED FROM LACLEDE COUNTY EM OFFICE

&&

GAGAN
Local storm report, Dec 31, 2:09 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND GST     GROVESPRING             37.40N 92.61W
12/31/2010  E50 MPH          WRIGHT             MO   PUBLIC

            PEA HAIL REPORTED AS WELL

&&

GAGAN
Local storm report, Dec 31, 2:10 AM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 AM     HAIL             DRY KNOB                37.64N 92.45W
12/31/2010  E1.00 INCH       LACLEDE            MO   BROADCAST MEDIA

&&

GAGAN
Local storm report, Dec 31, 3:20 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     4 S FORDLAND            37.10N 92.94W
12/31/2010                   WEBSTER            MO   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN. POWER POLES SNAPPED.
            NEAR THE INTERSECTION OF SPOUT SPRINGS ROAD AND DENNY
            ROAD. POSSIBLE TORNADO.

1231 AM     TSTM WND DMG     3 S FORDLAND            37.11N 92.93W
12/31/2010                   WEBSTER            MO   EMERGENCY MNGR

            POWER POLES LEANING OVER AT 45 DEGREE ANGLE NEAR THE
            INTERSECTION OF SILVER SHADE ROAD AND GREEN HILL ROAD
            JUST WEST OF HIGHWAY Z. POSSIBLE TORNADO.

1232 AM     TSTM WND DMG     2 S FORDLAND            37.12N 92.95W
12/31/2010                   WEBSTER            MO   EMERGENCY MNGR

            THREE TO FOUR FOOT DIAMETER TREE BLOWN DOWN ON A CAR ON
            GREEN HILL ROAD JUST LESS THAN A MILE EAST OF SPOUT
            SPRING ROAD. POSSIBLE TORNADO.

&&

GAGAN
Local storm report, Dec 31, 3:45 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND DMG     4 NE SPARTA             37.04N 93.02W
12/31/2010                   CHRISTIAN          MO   LAW ENFORCEMENT

            MOBILE HOME ROLLED OVER INTO JOHNS FORD ROAD...ROOF OFF
            OF A FRAME HOUSE. NUMEROUS TREES DOWN BLOCKING ROADS IN
            THE VICINITY. POSSIBLE TORNADO.

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 10:56 PM CSTSevere Thunderstorm WarningSGFBarry, Stone, Taney49 min
Dec 31, 12:04 AM CSTSevere Thunderstorm WarningSGFChristian, Greene, Webster26 min
Dec 31, 12:21 AM CSTTornado WarningSGFChristian, Webster24 min
Dec 31, 12:22 AM CSTTornado WarningSGFStone, Taney23 min
Dec 31, 12:55 AM CSTFlash Flood WarningSGFChristian, Greene, Webster6 hr
Dec 31, 1:19 AM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski41 min
Dec 31, 1:43 AM CSTSevere Thunderstorm WarningSGFLaclede, Wright32 min
Dec 31, 1:48 AM CSTFlash Flood WarningSGFCamden, Laclede, Pulaski, Wright5 hr
Dec 31, 1:55 AM CSTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski35 min
Dec 31, 2:02 AM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski43 min
Dec 31, 2:09 AM CSTSevere Thunderstorm WarningSGFMaries, Phelps36 min
Dec 31, 2:26 AM CSTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski34 min
Dec 31, 2:46 AM CSTSevere Thunderstorm WarningSGFMaries, Phelps29 min
Dec 31, 3:55 AM CSTWind AdvisorySGFBarry, Barton, Benton, Cedar, Christian, Dade and 13 more12 hr
Dec 31, 6:32 AM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper43 min
Dec 31, 6:36 AM CSTAreal Flood AdvisorySGFJasper, Newton3 hr
Dec 31, 7:03 AM CSTSevere Thunderstorm WarningSGFCedar, Dade, Polk42 min
Dec 31, 7:20 AM CSTSevere Thunderstorm WarningSGFBarry, Christian, Stone25 min
Dec 31, 7:25 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair45 min
Dec 31, 7:33 AM CSTTornado WarningSGFBarry, Christian, Stone27 min
Dec 31, 7:34 AM CSTTornado WarningSGFBarry, Stone, Taney41 min
Dec 31, 7:36 AM CSTTornado WarningSGFHickory, Polk39 min
Dec 31, 7:56 AM CSTSevere Thunderstorm WarningSGFChristian, Greene, Webster34 min
Dec 31, 7:57 AM CSTTornado WarningSGFBenton, Hickory12 min
Dec 31, 8:05 AM CSTTornado WarningSGFChristian, Taney40 min
Dec 31, 8:12 AM CSTTornado WarningSGFDade, Polk33 min
Dec 31, 8:27 AM CSTSevere Thunderstorm WarningSGFWebster, Wright33 min
Dec 31, 8:32 AM CSTTornado WarningSGFChristian, Douglas28 min
Dec 31, 8:59 AM CSTSevere Thunderstorm WarningSGFLaclede, Pulaski, Wright46 min
Dec 31, 9:00 AM CSTSevere Thunderstorm WarningSGFWright21 min
Dec 31, 9:06 AM CSTTornado WarningSGFLaclede, Wright23 min
Dec 31, 9:13 AM CSTTornado WarningSGFTexas, Wright47 min
Dec 31, 9:22 AM CSTTornado WarningSGFLaclede, Phelps, Pulaski, Texas53 min
Dec 31, 9:54 AM CSTTornado WarningSGFDent, Phelps, Texas51 min
Dec 31, 10:31 AM CSTSevere Thunderstorm WarningSGFDent44 min
Dec 31, 10:38 AM CSTSevere Thunderstorm WarningSGFDent, Howell, Shannon, Texas67 min
Dec 31, 12:27 PM CSTSevere Thunderstorm WarningSGFOregon33 min

Nearby

Red Flag Warnings in Missouri, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.